# SDR F3LA200700109

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT RT SHEAR PLATE HAD SMALL AMOUNT OF CORROSION BETWEEN FR 69 AND FR 70.  REPLACED AFT RT SHEAR PLATE IAW SRM 51-42-11 AND 51-72-11.
